# SDR QXEA9700216

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38075412
- Condition: Malfunction
- Location: Aft Fuselage
- Part time: 25,432 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON THE GROUND SMOKE SMELL NOTED IN THE CABIN.  VISUALLY IDENTIFIED AS BLUE SMOKE.  DETERMINED THE OIL SMOKE/SMELL TO BE FROM THE AUXILIARY POWER UNIT.  COMPLIED WITH MAINTENANCE TASK CARD 8301001, TO PURGE SMOKE FROM CABIN.  NO MORE SMOKE OR SMELL NOTED.  PLACED AUXILIARY POWER UNIT ON MEL, REFERENCE 49-1.  MEL CLEARED ON 6/4/97 BY REPLACING THE APU, OPERATIONAL CHECKS GOOD.
